# SDR QXEA2024101000236

- Difficulty date: October 10, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N624QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000657
- Aircraft time: 19,728 hours, 13,025 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Leaking
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SUSPECTED FUEL LEAK, RH CENTER TANK. REMOVED FROM SERVICE. FOUND FUEL SEEPING FROM COLLECTOR TANK (RH) ACCESS PANEL 144BR. RE-TORQUED ACCESS PANEL REF E175 AMM 28-11-03-400-801-A. SEEP CEASED, NO LEAKS NOTED. AIRCAFT OK FOR SERVICE. NO PARTS REPLACED. RETURNED TO SERVICE.
